Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

side effect of Lescol xl 80

i am a hypertension women age 56, lately i did blood analysis which shows high level of cholesterol. My doctor prescribed me Lescol xl 80. I started taking it since 6 days now i am feeling unusual coldness in my members, specially my legs . could it be a side effect of the medicine??
Asked On : Sun, 7 Mar 2010
Answers:  1 Views:  387
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  Anonymous's Response

Hi.. The sensory disturbances is not part of the side effects of the statin (lescol XL 80) that you are on.. Coldness can occur due to vascular problems.. Consult your doctor to know if one such vascular compromisation is associated...

Answered: Tue, 9 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor